Welcome to the new version of CaltechAUTHORS. Login is currently restricted to library staff. If you notice any issues, please email coda@library.caltech.edu
Published December 1960 | public
Journal Article

A remark on R. R. PHELPS' paper "subreflexive normed linear spaces"


In a recent paper on subreflexive normed linear spaces (see Arch. Math. 8, 444--450 (1957)) and its correction (see Arch. Math. 9,439--440, (1958)) R. R. PHELPS proved the following theorem.

Additional Information

© Birkhäuser Verlag 1960. Eingegangen am 18. 8. 1959.

Additional details

August 19, 2023
October 18, 2023